# SDR SIMA20170805002

- Difficulty date: August 5, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 32,992 hours, 28,708 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM HFEC INSPECTION ON LT WING SPAR I LOWER FLANGES AT RIB NR 9 IAW NDTM CRACK NOTED AND MARKED. ACCOMPLISHED REPAIR TO LT WING SPAR I LOWER FLANGE AT RIB 9 IAW ERS-EM-57MR-843.
